Inequalities of the Bernstein type for splines of defect 2

Authors

  • V. F. Babenko
  • N. V. Parfinovych Днепропетр. нац. ун-т

Abstract

We obtain new exact inequalities of the Bernstein type for periodic polynomial splines of order r and defect 2.

Published

25.07.2009

Issue

Section

Short communications

How to Cite

Babenko, V. F., and N. V. Parfinovych. “Inequalities of the Bernstein Type for Splines of Defect 2”. Ukrains’kyi Matematychnyi Zhurnal, vol. 61, no. 7, July 2009, pp. 995-9, https://umj.imath.kiev.ua/index.php/umj/article/view/3074.